首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE RADON-NIKODYM PROPERTY IN BANACH-LATTICES
被引:0
|
作者
:
SAAB, E
论文数:
0
引用数:
0
h-index:
0
SAAB, E
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1985年
/ 94卷
/ 04期
关键词
:
D O I
:
10.2307/2044897
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:736 / 737
页数:2
相关论文
共 50 条
[21]
DUALITY OF BANACH FUNCTION-SPACES AND THE RADON-NIKODYM PROPERTY
LAI, HC
论文数:
0
引用数:
0
h-index:
0
LAI, HC
[J].
ACTA MATHEMATICA HUNGARICA,
1986,
47
(1-2)
: 45
-
52
[22]
NONCOMPACT SIMPLEXES IN BANACH-SPACES WITH RADON-NIKODYM PROPERTY
BOURGIN, RD
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO,DEPT MATH,AMHERST,NY 14226
BOURGIN, RD
EDGAR, GA
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO,DEPT MATH,AMHERST,NY 14226
EDGAR, GA
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1976,
23
(02)
: 162
-
176
[23]
RADON-NIKODYM PROPERTY AND DENTABLE SETS IN BANACH-SPACES
DAVIS, WJ
论文数:
0
引用数:
0
h-index:
0
机构:
OHIO STATE UNIV,DEPT MATH,COLUMBUS,OH 43210
DAVIS, WJ
PHELPS, RR
论文数:
0
引用数:
0
h-index:
0
机构:
OHIO STATE UNIV,DEPT MATH,COLUMBUS,OH 43210
PHELPS, RR
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1974,
45
(01)
: 119
-
122
[24]
NEIGHBORLY BUSHES AND THE RADON-NIKODYM PROPERTY FOR BANACH-SPACES
MCCARTNEY, PW
论文数:
0
引用数:
0
h-index:
0
MCCARTNEY, PW
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1980,
87
(01)
: 157
-
168
[25]
GEOMETRIC CHARACTERIZATION OF RADON-NIKODYM PROPERTY IN BANACH-SPACES
BOURGAIN, J
论文数:
0
引用数:
0
h-index:
0
BOURGAIN, J
[J].
COMPOSITIO MATHEMATICA,
1978,
36
(01)
: 3
-
6
[26]
THE WEAK RADON-NIKODYM PROPERTY IN CONJUGATE BANACH-SPACES
MUSIAL, K
论文数:
0
引用数:
0
h-index:
0
MUSIAL, K
[J].
LECTURE NOTES IN MATHEMATICS,
1983,
991
: 182
-
187
[27]
The Radon–Nikodym Property for Tensor Products of Banach Lattices
Qingying Bu
论文数:
0
引用数:
0
h-index:
0
机构:
University of Mississippi,Department of Mathematics
Qingying Bu
Gerard Buskes
论文数:
0
引用数:
0
h-index:
0
机构:
University of Mississippi,Department of Mathematics
Gerard Buskes
[J].
Positivity,
2006,
10
: 365
-
390
[28]
GEOMETRICAL CHARACTERIZATION OF BANACH-SPACES WITH RADON-NIKODYM PROPERTY
MAYNARD, HB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV UTAH,DEPT MATH,SALT LAKE CITY,UT 84112
UNIV UTAH,DEPT MATH,SALT LAKE CITY,UT 84112
MAYNARD, HB
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
185
(458)
: 493
-
500
[29]
Operator martingale decompositions and the Radon-Nikodym property in Banach spaces
Labuschagne, Coenraad C. A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Witwatersrand, Programme Adv Math Finance, Sch Computat & Appl Math, ZA-2050 Wits, South Africa
Univ Witwatersrand, Programme Adv Math Finance, Sch Computat & Appl Math, ZA-2050 Wits, South Africa
Labuschagne, Coenraad C. A.
论文数:
引用数:
h-index:
机构:
Marraffa, Valeria
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
2010,
363
(02)
: 357
-
365
[30]
RADON-NIKODYM PROPERTY AND WEIGHTED TREES IN BANACH-SPACES
HO, A
论文数:
0
引用数:
0
h-index:
0
HO, A
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1979,
32
(01)
: 59
-
66
←
1
2
3
4
5
→